I had restylane under my eyes three months ago and developed dark discoloration under the eyes about a week after the injections. My Dr. said it was tyndall effect but I went...
Hi Jessie Rose! So glad to hear that your discoloration is improving. I'm not sure if mine is quite yet but I have not tried hydroquinone cream. What kind did you use? So glad you have gotten better! Do you feel like your filler has...
Thanks for the update! I'm glad the second PS spent more time with you and gave you some thoughtful feedback. Did the PS say how long it would take for the filler to go away?also, was he able to reassure you that te discoloration was...
Hi Jessie, Sorry it took me a while to reply. I feel that I am seeing some slow improvement..or maybe I am just getting used to my new darker under eyes. Not really sure..My Dr. assures me that this is not permanent so I am trying to...
Any improvement Jessie?
Yes, I will let you know when I go for another vbeam. I am going to wait for a couple of months to see if some of this naturally resolves.
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.